# SDR QXEA0002902

- Difficulty date: October 28, 2000
- Submitted: November 2, 2000
- Operation: Air carrier
- Aircraft: N829PH
- Make and model: Dhav DHC8102
- Aircraft serial: 304
- Aircraft time: 22,840 hours, 31,909 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Controller
- Part number: 071128271
- Part serial: 2377
- Condition: Malfunctioned
- Location: Vhf Radio
- Part time: 24,205 hours, 33,656 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEA- NR 1 VHF RADIO SMOKING.  REMOVED AND REPLACED NR 1 VHF CONTROL HEAD.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
